# SDR DALA2023052504180

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2782105) FORWARD CARGO BAY HAS CRACKED GUSSET ON R/H SIDE AT STA 500L STR 19. REMOVED DAMAGED GUSSET FROM FWD CARGO COMPARTMENT ON R/H SIDE AT STA 500L STR 19R PER B737 S.R.M 51-40-02-0G AND REPLACED FOR A NEW PART PER B737 S.R.M 51-40-02-0G, B737 DWG# 143A7902 AND B737 A.M.M 51-31-00.
